RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Umansky, Yakov Iosifovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:32
Abstract pages:166
Full texts:102
Candidate of physico-mathematical sciences (1995)

http://www.mathnet.ru/eng/person119992
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. Ya. I. Umansky, “On the existence of solutions of a class of evolution inclusions on a closed set. II”, Differ. Uravn., 30:12 (1994),  2188–2190  mathnet  mathscinet; Differ. Equ., 30:12 (1994), 2016–2019
2. Ya. I. Umansky, “On the existence of solutions of a class of evolution inclusions on a closed set. I”, Differ. Uravn., 30:7 (1994),  1139–1147  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1056–1063
1992
3. Ya. I. Umansky, “On a property of the solution set of differential inclusions in a Banach space”, Differ. Uravn., 28:8 (1992),  1346–1351  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1091–1096

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020